# SDR FDEA202508011359

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 47,328 hours, 20,245 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Longeron
- Part number: A52371122202
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR UPR EDGE AT PT1 BETWEEN FR22 AND FR25 FOUND CRACK SIGNAL ON   4EA FASTENER HOLES REPAIRED THE MAIN DECK CARGO DOOR UPR EDGE PT1 BETWEEN FR22 AND FR25 4EA CRACKED   FASTENER HOLES PER EA 6-5230-T0384376, MAJOR REPAIR IAW   FEDEX GMM 6-2-100. SEE WRI 52309598 FOR WORK DETAILS.
